|clean from heroin for 1 month.....
Jun 1, 2009
hello i am an active 23 year old recovering heroin addict. i already know i have acute hepatitis c. but since i have been clean i have not gotten an hiv test.(which i am doing VERY soon)it is very likly that i have been exposed so hiv. but if i did contract it, probably wouldnt have gotten it past 6 months ago.. now with this being said is there a reason that even with a posotive hiv test(which like i said i may not even have) that i would be having really bad chest pains AND headachs? im not taking anything for the hep. and as far as i know hep attack the liver not ur heart or brain.. i dont have n e insurance and dont want to go to the doctor unless i have to.. so if u can tell me all u know and all of the POSSIBLE DIFFERENTIALS.. it would be greatly appreciated..
thanks a.s detroit
Response from Dr. Frascino
Hello A. S. Detroit,
Severe chest pains and headaches are not common symptoms associated with HIV disease. However, it is possible your symptoms are related to your past heroin abuse or your acute hepatitis.
Telling you everything I know about "all the possible differentials" would not be at all helpful. You need to see a physician for an evaluation and treatment plan.
pregnant positive/indeterminate test results
myelofibrosis...switched to kivexa from trizivir...
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.